# SDR ASAA2018120397169

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 13,362 hours, 4,482 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN AUTOFAIL/ALTN LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED DCPC BITE PROCEDURE REF B737-900 FIM 21-31 TASK 801. NO. 1 DCPC SHOWS 1 FAULT CODE 011 OFV LRU FAULT. PERFORMED FAULT ISOLATION REF B737-900 FIM 21-31 TASK 802, OPS CK NML.
